# SDR RRXA010018

- Difficulty date: March 11, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 53,598 hours, 15,804 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, TOWER REPORTED SMOKE OF RIGHT MLG NR 8 TIRE BLEW, NR 3 TIRE DAMAGED UPON LANDING.  NO SECONDARY CAUTION LIGHT OR ANTI SKID LIGHT ILLUMINATED.  TRANSFERRED TO DMI LIST AS CONTROL C-9272181-1171 CAT: C MEL 3101 ATA 3245 DUE DATE 23MAR01 PLACARD INSTALLED.   REMOVED AND REPLACED NR 6 ANTI SKID SYSTEM TRANSDUCER PERFORMED BITE CHECK ON ANTISKID CONTROL BOX, OPS CHECK GOOD.  REF ABOVE ITEM NR 2, PERFORMED BITE CHECK ON ANTI-SKID CONTROL BOX.  SYSTEM OPS CHECKS NORMAL IAW DC-8 MM 32-43-0.  THIS CLEARS DMI 3C9272181-1171.  PLACARD REMOVED.
